MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 4L

ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 4L
Catalog Number 353-01-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient experienced pain.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00404; 353-01-106, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 4L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23472679
Report Number1644408-2025-01500
Device Sequence Number10252550
Product Code MBH
UDI-Device Identifier00190446230021
UDI-Public00190446230021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number353-01-104
Device Lot Number273W1057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
243-01-104 LOT CODE 273W1057.; 341-12-704 LOT CODE 084T1125.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale